Couldn't find what you looking for?

TRY OUR SEARCH!

Was just wondering if it was possible to experience w/d symptoms one month after "tapering" off Klonopin.I was on 0.5mg of Klonopin then switched to 0.25 for a week then that was it for me. I have been taking Klonopin 0.5 mg for about 8 months prior.Anyways it was a bit hard at first but it was Ok. A month later... i started feeling strange burning feelings in my stomach, dizziness I felt like vomiting (this was all through out the month after stopping) then towards the end I started feeling anxious and those feelings haven't left for almost a week now. The anxiousness comes and go's through out the day.

Loading...

Yes, benzodiazepine withdrawal can last a very long time.  Some journals report that people can even experience withdrawal symptoms from benzodiazepines up to 2 years after discontinuing their use.  I can provide you with references to the scientific literature if you'd like to see the literature.

 

Klonopin is a proprietary formulation of the benzodiazepine, clonazepam, which has quite a long half life (around 24 hours).  I'm surprised that you're having withdrawals from 0.5 mg per day, but I suppose everyone is different.

 

I was on 2 mg/day clonazepam for about 6 months and had my prescription taken away very abrubptly and didn't really experience any withdrawal.

Reply

Loading...